# SDR USAA2009050191049

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 63,421 hours, 28,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 259
- Condition: Low Pressure
- Location: L2 Door
- Part time: 54,731 hours, 24,529 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 296 - SEA - EMERGENCY EQUIPMENT - L-2 ENTRY DOOR ASSIST BOTTLE CHARGE IS LOW AT 1000 PSI.  SERVICED L-2 ENTRY DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
